Conservative finite difference schemes for the modified Camassa-Holm equation

Access this Article

Author(s)

Abstract

We consider the numerical integration of the modified Camassa-Holm equation, which has been recently proposed by McLachlan and Zhang (2009) as a generalization of the prominent Camassa-Holm equation. We present nonlinear and linear finite difference schemes for the modified equation that preserve two invariants at a same time. We also show some numerical examples of the presented schemes, where it is found that certain solutions of the mCH can behave like solitons.

Journal

  • JSIAM Letters

    JSIAM Letters 3(0), 37-40, 2011

    The Japan Society for Industrial and Applied Mathematics

Cited by:  1

Codes

  • NII Article ID (NAID)
    130000853485
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    1883-0609
  • Data Source
    CJPref  J-STAGE 
Page Top